# SDR FQAR20181010051

- Difficulty date: October 9, 2018
- Submitted: October 10, 2018
- Operation: General aviation
- Filed by: Bird Acquisition LLC., repair station FQAR173S
- Aircraft: N924PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843286
- Aircraft time: 21,489 hours
- Engine: Lyc O360A4M
- Engine time: 2,008 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: LW12427
- Part serial: 16606
- Condition: Cracked
- Location: Engine
- Part time: 2,008 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, EXCESS OIL WAS OBSERVED ON THE COOLING FINS ABOVE THE EXHAUST FLANGE, ATTEMPTED TO FIND SOURCE OF OIL BUT NO SOURCE WAS VISIBLE, ROCKER COVER WAS REMOVED AS WELL AS THE EXHAUST ROCKER ARM AND PUSH ROD AND TUBE, A DYE CHECK WAS DONE AND A CRACK WAS LOCATED ON THE O/B SIDE WALL OF THE EXHAUST SIDE OIL DRAIN CHANNEL UNDER THE ROCKER ARM.
